×

zbMATH — the first resource for mathematics

Note zur lokalen Struktur der Distributionen. (German) Zbl 0098.08302
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Espaces vectoriels topologiques. Paris 1953/1955. · Zbl 0050.10703
[2] Ehrenpreis, L.: Theory of distributions for locally compact spaces. Mem. Amer. math. Soc.21 (1956). · Zbl 0072.13004
[3] Sebastião e Silva, J.: Sur une construction axiomatique de la théorie des distributions. Univ. Lisboa Revista Fac. Ci. A (2)4, 79-186 (1955). · Zbl 0064.35802
[4] Schwartz, L.: Théorie des distributions, I, II. Paris 1950/1951. · Zbl 0037.07301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.